Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 17, NWS San Francisco Bay Area, CA

February 2, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 2, 2016, 3:46 AM PST. It took effect at Feb 3, 2016, 3:48 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 3:46 AM PST (11:46 UTC)
In effect from
Feb 3, 2016, 3:48 AM PST
Expired
Feb 3, 2016, 9:25 PM PST
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

618 
WHUS76 KMTR 021146
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
346 AM PST TUE FEB 2 2016

PZZ570-022000-
/O.NEW.KMTR.SC.Y.0017.160203T1000Z-160203T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
346 AM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
764 
WHUS76 KMTR 021628
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
828 AM PST TUE FEB 2 2016

PZZ570-030030-
/O.CON.KMTR.SC.Y.0017.160203T1000Z-160203T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
828 AM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
603 
WHUS76 KMTR 022159
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
159 PM PST TUE FEB 2 2016

PZZ540-030600-
/O.EXB.KMTR.SC.Y.0017.160203T1700Z-160203T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
159 PM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-030600-
/O.EXT.KMTR.SC.Y.0017.160203T1400Z-160203T2300Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
159 PM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
085 
WHUS76 KMTR 030510
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
910 PM PST TUE FEB 2 2016

PZZ570-031315-
/O.CON.KMTR.SC.Y.0017.160203T1400Z-160203T2300Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
910 PM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-031315-
/O.CON.KMTR.SC.Y.0017.160203T1700Z-160203T2300Z/
POINT ARENA TO POINT REYES TO 10 NM-
910 PM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM PST
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
422 
WHUS76 KMTR 031148
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
348 AM PST WED FEB 3 2016

PZZ570-032000-
/O.EXT.KMTR.SC.Y.0017.160203T1148Z-160204T0300Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
348 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-032000-
/O.EXT.KMTR.SC.Y.0017.160203T1600Z-160204T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
348 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
2 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
132 
WHUS76 KMTR 031648
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
848 AM PST WED FEB 3 2016

PZZ545-040100-
/O.NEW.KMTR.RB.Y.0010.160203T2300Z-160204T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
848 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ570-040100-
/O.CON.KMTR.SC.Y.0017.000000T0000Z-160204T0300Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
848 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-040100-
/O.CON.KMTR.SC.Y.0017.000000T0000Z-160204T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
848 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
634 
WHUS76 KMTR 032231
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
231 PM PST WED FEB 3 2016

DEFAULT OVERVIEW SECTION
PZZ545-040645-
/O.EXT.KMTR.RB.Y.0010.160203T2231Z-160204T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
231 PM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 PM
PST THURSDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
3 PM PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ570-040300-
/O.CON.KMTR.SC.Y.0017.000000T0000Z-160204T0300Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
231 PM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-040645-
/O.CON.KMTR.SC.Y.0017.000000T0000Z-160204T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
231 PM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
363 
WHUS76 KMTR 040525
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
925 PM PST WED FEB 3 2016

PZZ540-040630-
/O.CAN.KMTR.SC.Y.0017.000000T0000Z-160204T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
925 PM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ545-041330-
/O.CON.KMTR.RB.Y.0010.000000T0000Z-160204T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
925 PM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PST THURSDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM
PST THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:05 AM PST, 41 minutes earlier.

Area forecast discussion, Feb 2, 3:05 AM PST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
305 AM PST TUE FEB 2 2016

.SYNOPSIS...TWO WEAK WEATHER SYSTEMS ARE EXPECTED TO MOVE THROUGH
THE DISTRICT BETWEEN NOW AND MIDWEEK. THE FIRST WILL SPREAD LIGHT
RAIN CHANCES SOUTHWARD OVER THE AREA TODAY...AND THE SECOND WILL
DO SIMILARLY WEDNESDAY AND WEDNESDAY EVENING. HIGH PRESSURE WILL
THEN BUILD ALONG THE WEST COAST DURING THE LATTER PART OF THE WEEK
AND INTO THE WEEKEND...RESULTING IN DRY WEATHER ALONG WITH A
WARMING TREND.

&&

.DISCUSSION...AS OF 3:00 AM PST TUESDAY...CHILLY START TO THE DAY
FOR A PORTION OF OUR SOUTHERN CWA. CURRENTLY BOTH SALINAS AND
WATSONVILLE ARE AT 37. FOR SF BAY METRO REGION MOST LOCATIONS ARE
IN THE 40 TO 45 DEGREE RANGE WITH DOWNTOWN SAN FRANCISCO STILL IN
THE UPPER 40S.

SATELLITE AND ANALYSIS SHOWS A WEAK SYSTEM JUST OFF THE COAST THAT
WILL MOVE THROUGH OUR CWA TODAY. KMUX RADAR HAS BEEN BACK UP SINCE
THE EVENING WHICH WILL GREATLY HELP TODAY WITH THE TIMING OF RAIN.
LATEST HRRR AND NAM BOTH BRING ACROSS THE NORTH BAY THE NEXT FEW
HOURS AND DOWN TO SF BAY AREA STARTING AROUND SUNRISE. THE RAIN
WILL CONTINUE TO PROGRESS DOWN TO THE MONTEREY BAY BY LATE IN THE
MORNING. OVERALL, LITTLE CHANGE IN THINKING FROM YESTERDAY WITH
MODELS CONTINUING TO DEPICT PW VALUES OF 0.60" TO 0.70" BY LATE IN
THE MORNING. PRECIP AMOUNTS SHOULD BE .1" TO .2" FOR MANY URBAN
LOCATIONS WITH LOCALLY MORE THAN 1/3" FOR COASTAL RANGES. SNOW
LEVELS WILL BE AROUND 4,000 TODAY WHICH COULD LEAD TO SOME VERY
SMALL ACCUMULATIONS FOR THE HIGHEST PEAKS.

AFTER A SHORT BREAK IN THE RAIN A SECOND WEAK SYSTEM WILL MOVE
THROUGH ON WEDNESDAY. TIMING BRINGS IT TO THE NORTH BAY LATE
WEDNESDAY MORNING THEN TO SF BAY REGION DURING WEDNESDAY
AFTERNOON/EARLY EVENING. WILL LIKELY BE SOME RAIN DURING THE
AFTERNOON COMMUTE WEDNESDAY AFTERNOON. RAIN WILL COME TO AN END BY
WEDNESDAY NIGHT. RAINFALL AMOUNTS WILL LIKELY BE CLOSE TO TODAY'S
VALUES ALTHOUGH PW VALUES WILL BE JUST A BIT HIGHER, SO COULD SEE
A FEW LOCALLY SPOTS FAIRING A BIT BETTER. .

A RIDGE OF HIGH PRESSURE BUILDS TO THE COAST STARTING ON THURSDAY
AND WILL LIKELY REMAIN THE MAIN INFLUENCE INTO THE MIDDLE OF NEXT
WEEK. MODELS ARE IN EXCELLENT AGREEMENT WITH THE OVERALL SYNOPTIC
PATTERN AND HAVE BEEN INDICATING THIS THE PAST FEW DAYS.
THEREFORE, A VERY HIGH CONFIDENCE FORECAST FOR FRIDAY INTO NEXT
WEEK. TEMPERATURES WILL ALSO BE ON THE RISE WITH WIDESPREAD MID
60S TO LOWER 70S LIKELY FOR SUNDAY INTO NEXT TUESDAY. ECMWF
GUIDANCE HAS HIGHS INTO THE LOWER 70S IN MONTEREY BOTH SUNDAY AND
MONDAY. LOOKS LIKE PERFECT WEATHER FOR ANY OUTDOOR ACTIVITIES ON
SUNDAY.

&&

.AVIATION...AS OF 10:39 PM PST MONDAY...INCREASING MID AND HIGH
CLOUDS ARE ADVANCING IN FROM THE NORTHWEST. A SURFACE COOL FRONT
WILL QUICKLY SLIDE SE OVER THE AREA VERY LATE TONIGHT THROUGH
TUESDAY MORNING. VFR WILL LOWER TO MVFR TUESDAY MORNING. VCSH
TUESDAY AFTERNOON.

VICINITY OF KSFO...W-SW WINDS 10 TO 15 KNOTS. LOW CONFIDENCE WINDS
WILL SHIFT TO S-SE 19Z-21Z. MVFR CIGS TUESDAY. PERIOD OF LIGHT
RAIN POSSIBLE TUESDAY MORNING.

SFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...LIGHT/VARIABLE WINDS OVERNIGHT.
WINDS BECOMING NW TUESDAY AFTERNOON. VFR TONIGHT. MVFR CIGS
TUESDAY. PERIOD OF LIGHT RAIN POSSIBLE TUESDAY.

&&

.MARINE...AS OF 9:51 PM PST MONDAY...A COOL FRONT WILL MOVE
SOUTHEAST OVER THE COASTAL WATERS VERY LATE TONIGHT THROUGH
TUESDAY MORNING. A BRIEF PERIOD OF LIGHT RAIN WILL BE POSSIBLE
WITH THE FRONT. NORTHWEST WINDS WILL GRADUALLY SUBSIDE OVERNIGHT
INTO TUESDAY. WINDS WILL BECOME SOUTH TO SOUTHEAST WEDNESDAY AND
BECOME GUSTY MAINLY OVER THE NORTHERN WATERS AHEAD OF ANOTHER
FRONTAL SYSTEM. A LONG PERIOD WESTERLY SWELL WILL ARRIVE WEDNESDAY
NIGHT INTO THURSDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
             SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
             SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
             SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 AM

&&

PUBLIC FORECAST: BELL
AVIATION: CANEPA
MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.